# SDR SWAA060659

- Difficulty date: February 28, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 9,527 hours, 5,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER LOOSE AT ROW 1 ABC.  REMOVED AND REPLACED LENS PER MM.
